Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 64, NWS Green Bay, WI

September 24, 2016

NWS Green Bay, WI issued this small craft advisory at Sep 24, 2016, 3:49 PM CDT. It took effect at Sep 25, 2016, 10:00 AM CDT. It was in force for 57 hr.

The area

The counties it named.

The facts

Issued
Sep 24, 2016, 3:49 PM CDT (20:49 UTC)
In effect from
Sep 25, 2016, 10:00 AM CDT
Expired
Sep 27, 2016, 7:00 PM CDT
In force
57 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

616 
WHUS73 KGRB 242049
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
349 PM CDT SAT SEP 24 2016

...GUSTY SOUTH WINDS AND BUILDING WAVES EXPECTED SUNDAY...

.GUSTY SOUTH WINDS ARE EXPECTED SUNDAY AHEAD OF AN APPROACHING
COLD FRONT. WINDS WILL VEER SOUTHWEST TO WEST AND REMAIN GUSTY LATE
SUNDAY NIGHT AND MONDAY...AS THE COLD FRONT PASSES. HIGH WAVES
ARE EXPECTED SUNDAY...ESPECIALLY ON THE LAKE MICHIGAN SIDE.

LMZ521-522-541>543-250500-
/O.NEW.KGRB.SC.Y.0064.160925T1500Z-160926T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
349 PM CDT SAT SEP 24 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 10 PM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM CDT
SUNDAY. 

* WINDS...SOUTH 15 TO 25 KTS SUNDAY. VEERING SOUTHWEST TO WEST 15
  TO 25 KTS LATE SUNDAY NIGHT AND MONDAY...WITH GUSTS TO 30 KTS
  POSSIBLE.

* WAVES...BUILDING TO 3 TO 5 FT ON THE LAKE...TO 2 TO 4 FT ON THE
  BAY. LOCALLY HIGHER TOWARD OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
13 follow-up statements
525 
WHUS73 KGRB 250432
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1132 PM CDT SAT SEP 24 2016

...GUSTY SOUTH WINDS AND BUILDING WAVES EXPECTED SUNDAY...

.GUSTY SOUTH WINDS ARE EXPECTED SUNDAY AHEAD OF AN APPROACHING
COLD FRONT. WINDS WILL VEER SOUTHWEST TO WEST AND REMAIN GUSTY
LATE SUNDAY NIGHT AND MONDAY...AS THE COLD FRONT PASSES. HIGH
WAVES ARE EXPECTED SUNDAY...ESPECIALLY ON THE LAKE MICHIGAN SIDE.

LMZ521-522-541>543-251245-
/O.CON.KGRB.SC.Y.0064.160925T1500Z-160926T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1132 PM CDT SAT SEP 24 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM TO 10 PM CDT
SUNDAY...

* WINDS...SOUTH 15 TO 25 KTS SUNDAY. VEERING SOUTHWEST TO WEST 
  15 TO 25 KTS LATE SUNDAY NIGHT AND MONDAY...WITH GUSTS TO 30 
  KTS POSSIBLE. 

* WAVES...BUILDING TO 3 TO 5 FT ON THE LAKE...TO 2 TO 4 FT ON 
  THE BAY. LOCALLY HIGHER TOWARD OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
649 
WHUS73 KGRB 250852
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
352 AM CDT SUN SEP 25 2016

...GUSTY SOUTH WINDS AND BUILDING WAVES EXPECTED TODAY...

.GUSTY SOUTH WINDS ARE EXPECTED TODAY AHEAD OF AN APPROACHING
COLD FRONT. WINDS WILL VEER SOUTHWEST TO WEST AND REMAIN GUSTY
LATE TONIGHT AND MONDAY...AS THE COLD FRONT PASSES. HIGH WAVES
ARE EXPECTED TODAY...ESPECIALLY ON THE LAKE MICHIGAN SIDE.

LMZ521-522-541>543-251700-
/O.CON.KGRB.SC.Y.0064.160925T1500Z-160926T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
352 AM CDT SUN SEP 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING
TO 10 PM CDT THIS EVENING...

* WINDS...SOUTH 15 TO 25 KTS TODAY. VEERING SOUTHWEST TO WEST 15
  TO 25 KTS LATE TODAY NIGHT AND MONDAY...WITH GUSTS TO 30 KTS
  POSSIBLE.

* WAVES...BUILDING TO 4 TO 7 FT ON THE LAKE...TO 2 TO 4 FT ON THE
  BAY. LOCALLY HIGHER TOWARD OPEN WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

KURIMSKI
042 
WHUS73 KGRB 251450
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
950 AM CDT SUN SEP 25 2016

...GUSTY SOUTH WINDS AND BUILDING WAVES EXPECTED...

.GUSTY SOUTH WINDS ARE EXPECTED AHEAD OF AN APPROACHING COLD
FRONT. WINDS WILL VEER SOUTHWEST TO WEST AND REMAIN GUSTY LATE
TONIGHT AND MONDAY...AS THE COLD FRONT PASSES. HIGH WAVES ARE
EXPECTED TODAY...ESPECIALLY ON THE LAKE MICHIGAN SIDE.

LMZ521-522-541>543-252300-
/O.CON.KGRB.SC.Y.0064.160925T1500Z-160926T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
950 AM CDT SUN SEP 25 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS...SOUTH 15 TO 25 KTS. VEERING SOUTHWEST TO WEST 15 TO 25
  KTS LATE TONIGHT AND MONDAY...WITH GUSTS TO 35 KTS POSSIBLE.

* WAVES...BUILDING TO 4 TO 7 FT ON THE LAKE...TO 2 TO 4 FT ON 
  THE BAY. LOCALLY HIGHER TOWARD OPEN WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
558 
WHUS73 KGRB 252036
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
336 PM CDT SUN SEP 25 2016

...GUSTY SOUTH WINDS AND BUILDING WAVES EXPECTED...

.GUSTY SOUTH WINDS ARE EXPECTED AHEAD OF AN APPROACHING COLD
FRONT. WINDS WILL VEER SOUTHWEST TO WEST LATE THIS EVENING AS THE
COLD FRONT PASSES. HIGH WAVES THROUGH EARLY AROUND
MIDNIGHT...ESPECIALLY ON THE LAKE MICHIGAN SIDE.

AFTER A BRIEF LULL IN THE WINDS AND WAVES OVERNIGHT AND MONDAY
MORNING...WEST WINDS WILL INCREASE AGAIN OUT OF THE WEST LATE
MONDAY MORNING AND CONTINUE THROUGH AT LEAST TUESDAY. A NEW SMALL
CRAFT ADVISORY IS LIKELY FOR MONDAY LATE MORNING THROUGH TUESDAY. 

LMZ521-522-541>543-260445-
/O.EXT.KGRB.SC.Y.0064.000000T0000Z-160926T0600Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
336 PM CDT SUN SEP 25 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 AM CDT MONDAY...

* WINDS...SOUTH 15 TO 25 KTS...VEERING WEST AT 10 TO 20 KTS LATE
  TONIGHT.

* WAVES... 4 TO 7 FT ON THE LAKE...TO 2 TO 4 FT ON THE BAY.
  LOCALLY HIGHER TOWARD OPEN WATERS. WAVES SHOULD SUBSIDE TO 2 TO
  4 FT ON THE LAKE OVERNIGHT.

* AFTER A BRIEF LULL...WEST WINDS ARE EXPECTED TO INCREASE AGAIN
  MONDAY MID MORNING TO 15 TO 25 KTS WITH GUSTS UP TO 35 KTS AT
  TIMES. WITH OFFSHORE WINDS...WAVES SHOULD REMAIN AROUND 2 TO 4
  FEET. A NEW SMALL CRAFT IS LIKELY FOR MONDAY MID MORNING THROUGH
  AT LEAST TUESDAY FOR GUSTY WEST WINDS. MONITOR LATER FORECASTS
  FOR ADDITIONAL HEADLINES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
535 
WHUS73 KGRB 260223
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
923 PM CDT SUN SEP 25 2016

...GUSTY WINDS AND HAZARDOUS WAVES EXPECTED...

.SOUTH WINDS ARE EXPECTED TO VEER WEST EARLY TONIGHT AS A COLD
FRONT PASSES THROUGH THE AREA. HIGH WAVES FROM THE PROLONGED
PERIOD OF SOUTH WINDS WILL CONTINUE UNTIL AROUND MIDNIGHT. AFTER A
BRIEF LULL IN THE WINDS AND WAVES OVERNIGHT...WEST WINDS WILL
INCREASE AGAIN MONDAY MORNING AND CONTINUE THROUGH AT LEAST
TUESDAY. A FEW GUSTS TO 35KTS IS EXPECTED...ESPECIALLY IN NORTHERN
PORTIONS OF LAKE MICHIGAN.

LMZ521-522-541>543-261030-
/O.EXT.KGRB.SC.Y.0064.000000T0000Z-160928T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
923 PM CDT SUN SEP 25 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT TUESDAY...

* WINDS...SOUTH 10 TO 20 KTS...VEERING WEST TONIGHT. WEST WINDS
  WILL INCREASE AGAIN MONDAY MORNING WITH A FEW GUSTS TO 35 KNOTS
  EXPECTED...ESPECIALLY NEAR NORTHERN DOOR COUNTY TO WASHINGTON
  ISLAND. EXPECT GUSTY WEST WINDS TO CONTINUE MONDAY NIGHT AND
  TUESDAY. 

* WAVES...DIMINISHING TO 2 TO 4 FT BY MIDNIGHT. CONTINUED 2 TO 4
  FT WAVES ARE EXPECTED ON THE WEST WINDS...THOUGH SOME HIGHER
  WAVE ACTION IS POSSIBLE TOWARDS THE OPEN WATERS OF LAKE
  MICHIGAN.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
151 
WHUS73 KGRB 260826
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
326 AM CDT MON SEP 26 2016

...GUSTY WINDS AND HAZARDOUS WAVES EXPECTED...

.WEST WINDS WILL INCREASE THIS MORNING AND CONTINUE THROUGH AT
LEAST TUESDAY BEHIND A DEPARTING COLD FRONT. A FEW GUSTS TO 35
KNOTS IS EXPECTED TODAY AND TONIGHT...ESPECIALLY ACROSS NORTHERN
PORTIONS OF LAKE MICHIGAN. WINDS ARE EXPECTED TO SLOWLY SUBSIDE
LATER TUESDAY AFTERNOON INTO TUESDAY NIGHT.

LMZ521-522-541>543-261630-
/O.CON.KGRB.SC.Y.0064.000000T0000Z-160928T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
326 AM CDT MON SEP 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
TUESDAY...

* WINDS...WEST TO 30 KNOTS WITH A FEW GUSTS TO 35 KNOTS
  EXPECTED...ESPECIALLY NEAR NORTHERN DOOR COUNTY TO WASHINGTON
  ISLAND. EXPECT GUSTY WEST WINDS TO CONTINUE TONIGHT AND SLOWLY
  SUBSIDE TUESDAY.

* WAVES...2 TO 4 FT ACROSS THE BAY...WITH 3 TO 5 FT ACROSS THE
  NEARSHORE WATERS OF LAKE MICHIGAN. SOME HIGHER WAVES ARE
  POSSIBLE TOWARDS THE OPEN WATERS OF LAKE MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

KURIMSKI
923 
WHUS73 KGRB 261540
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1040 AM CDT MON SEP 26 2016

...GUSTY WINDS AND HAZARDOUS WAVES EXPECTED...

.GUSTY WEST WINDS WILL CONTINUE THROUGH AT LEAST TUESDAY BEHIND A
DEPARTING COLD FRONT. A FEW GUSTS TO 35 KNOTS IS EXPECTED TODAY
AND TONIGHT...ESPECIALLY ACROSS NORTHERN PORTIONS OF LAKE
MICHIGAN. WINDS ARE EXPECTED TO SLOWLY SUBSIDE LATER TUESDAY
AFTERNOON INTO TUESDAY NIGHT.

LMZ521-522-541>543-262345-
/O.CON.KGRB.SC.Y.0064.000000T0000Z-160928T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1040 AM CDT MON SEP 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
TUESDAY...

* WINDS...WEST TO 30 KNOTS WITH A FEW GUSTS TO 35 KNOTS 
  EXPECTED...ESPECIALLY NEAR NORTHERN DOOR COUNTY TO WASHINGTON 
  ISLAND. EXPECT GUSTY WEST WINDS TO CONTINUE TONIGHT AND SLOWLY 
  SUBSIDE TUESDAY. 

* WAVES...2 TO 4 FT ACROSS THE BAY...WITH 3 TO 5 FT ACROSS THE 
  NEARSHORE WATERS OF LAKE MICHIGAN. SOME HIGHER WAVES ARE 
  POSSIBLE TOWARDS THE OPEN WATERS OF LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
573 
WHUS73 KGRB 262031
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
331 PM CDT MON SEP 26 2016

...GUSTY WINDS AND HAZARDOUS WAVES EXPECTED...

.GUSTY WEST WINDS WILL CONTINUE THROUGH AT LEAST TUESDAY AS A LOW
PRESSURE SYSTEM DROPS SOUTH OUT OF ONTARIO. A FEW GUSTS TO 35
KNOTS ARE EXPECTED THROUGH TONIGHT...ESPECIALLY ACROSS NORTHERN
PORTIONS OF LAKE MICHIGAN. WINDS ARE EXPECTED TO SLOWLY SUBSIDE
LATER TUESDAY AFTERNOON INTO TUESDAY NIGHT...HOWEVER WIND WILL
VEER NORTH AND MAY STILL BE GUSTING OVER 25 KTS ON WEDNESDAY AT
TIMES. THE CURRENT SMALL CRAFT ADVISORY MAY NEED TO BE EXTENDED
INTO WEDNESDAY TO COVER CONTINUED HAZARDOUS WINDS.

LMZ521-522-541>543-270445-
/O.CON.KGRB.SC.Y.0064.000000T0000Z-160928T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
331 PM CDT MON SEP 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
TUESDAY...

* WINDS...WEST 15 TO 25 KNOTS WITH A FEW GUSTS TO 35 KNOTS
  EXPECTED...ESPECIALLY NEAR NORTHERN DOOR COUNTY TO WASHINGTON
  ISLAND. EXPECT GUSTY WEST WINDS TO CONTINUE TONIGHT INTO
  TUESDAY.

* WAVES...2 TO 4 FT ACROSS THE BAY...WITH 3 TO 5 FT ACROSS THE 
  NEARSHORE WATERS OF LAKE MICHIGAN. SOME HIGHER WAVES ARE 
  POSSIBLE TOWARDS THE OPEN WATERS OF LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
988 
WHUS73 KGRB 270208
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
908 PM CDT MON SEP 26 2016

...GUSTY WINDS AND HAZARDOUS WAVES EXPECTED...

.GUSTY WEST WINDS WILL CONTINUE THROUGH AT LEAST TUESDAY AS A LOW
PRESSURE SYSTEM DROPS SOUTH OUT OF ONTARIO. A FEW GUSTS TO
35 KNOTS ARE EXPECTED THROUGH TONIGHT...ESPECIALLY ACROSS
NORTHERN PORTIONS OF LAKE MICHIGAN. WINDS ARE EXPECTED TO SLOWLY
SUBSIDE LATER TUESDAY AFTERNOON INTO TUESDAY NIGHT...HOWEVER WIND
WILL VEER NORTH AND MAY STILL BE GUSTING OVER 25 KTS ON WEDNESDAY
AT TIMES. THE CURRENT SMALL CRAFT ADVISORY MAY NEED TO BE
EXTENDED INTO WEDNESDAY TO COVER CONTINUED HAZARDOUS WINDS.

LMZ521-522-541>543-271015-
/O.CON.KGRB.SC.Y.0064.000000T0000Z-160928T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
908 PM CDT MON SEP 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT
TUESDAY...

* WINDS...WEST 15 TO 25 KNOTS WITH A FEW GUSTS TO 35 KNOTS 
  EXPECTED...ESPECIALLY NEAR NORTHERN DOOR COUNTY TO WASHINGTON 
  ISLAND. EXPECT GUSTY WEST WINDS TO CONTINUE TONIGHT INTO 
  TUESDAY. 

* WAVES...2 TO 4 FT ACROSS THE BAY...WITH 3 TO 5 FT ACROSS THE 
  NEARSHORE WATERS OF LAKE MICHIGAN. SOME HIGHER WAVES ARE 
  POSSIBLE TOWARDS THE OPEN WATERS OF LAKE MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
070 
WHUS73 KGRB 270846
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
346 AM CDT TUE SEP 27 2016

...GUSTY WINDS AND HAZARDOUS WAVES EXPECTED TODAY...

.A DEEP LOW PRESSURE SYSTEM DRIFTING SOUTH TOWARD THE AREA WILL
RESULT IN GUSTY WEST WINDS AGAIN TODAY. WINDS WILL SHIFT TO THE
NORTH TONIGHT AS THE LOW SLIDES SOUTH OF THE AREA.

LMZ521-522-541>543-271700-
/O.CON.KGRB.SC.Y.0064.000000T0000Z-160928T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
346 AM CDT TUE SEP 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...WEST WINDS OF 15 TO 25 KNOTS ARE EXPECTED TODAY. A FEW
  GUSTS AROUND 30 KNOTS ARE LIKELY EARLY TODAY...ESPECIALLY IN
  THE WATERS OF THE LAKE AND BAY ADJACENT TO THE NORTHERN DOOR
  PENINSULA.

* WAVES...WAVES OF 4 TO 6 FEET ARE EXPECTED IN THE WATERS OF THE
  LAKE AND BAY ADJACENT TO THE NORTHERN DOOR PENINSULA THIS
  MORNING. OTHERWISE...WAVES OF 2 TO 4 FEET ARE EXPECTED.

* ANOTHER SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED
  WEDNESDAY...AS WINDS INCREASE FROM THE NORTHEAST. WATERSPOUTS
  ARE ALSO POSSIBLE ON LAKE MICHIGAN WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

JS
092 
WHUS73 KGRB 271509
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1009 AM CDT TUE SEP 27 2016

...GUSTY WINDS AND HAZARDOUS WAVES EXPECTED TODAY...

.A DEEP LOW PRESSURE SYSTEM DRIFTING SOUTH TOWARD THE AREA WILL
RESULT IN GUSTY WEST WINDS TODAY. WINDS WILL SHIFT TO THE NORTH
TONIGHT AS THE LOW SLIDES SOUTH OF THE AREA.

LMZ521-522-541>543-272315-
/O.CON.KGRB.SC.Y.0064.000000T0000Z-160928T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1009 AM CDT TUE SEP 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...WEST WINDS OF 15 TO 25 KNOTS CAN BE EXPECTED TODAY. A
  FEW GUSTS AROUND 30 KNOTS ARE ALSO POSSIBLE.

* WAVES...WAVES OF 3 TO 5 FEET ARE EXPECTED IN THE WATERS OF THE
  LAKE AND BAY ADJACENT TO THE NORTHERN DOOR PENINSULA.

* ANOTHER SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED WEDNESDAY...
  AS WINDS INCREASE FROM THE NORTHEAST. WATERSPOUTS ARE ALSO 
  POSSIBLE ON LAKE MICHIGAN WEDNESDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

MG
704 
WHUS73 KGRB 272105
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
405 PM CDT TUE SEP 27 2016

...GUSTY WINDS WILL EASE THIS EVENING...

..GUSTY WEST WINDS WILL EASE THIS EVENING...AS LOW PRESSURE SLOWLY
WEAKENS AS IT MOVES DOWN LAKE MICHIGAN.

LMZ521-522-541>543-280000-
/O.CON.KGRB.SC.Y.0064.000000T0000Z-160928T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
405 PM CDT TUE SEP 27 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS...WEST WINDS OF 15 TO 20 KNOTS CAN BE EXPECTED THROUGH
  THIS EVENING...WITH A FEW GUSTS TO 25 KTS POSSIBLE.

* WAVES...WAVES WILL EASE TO 1 TO 3 FT THIS EVENING.

* ANOTHER SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED WEDNESDAY...  AS
  WINDS INCREASE FROM THE NORTHEAST. WATERSPOUTS ARE ALSO POSSIBLE
  ON LAKE MICHIGAN WEDNESDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
012 
WHUS73 KGRB 280005
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
705 PM CDT TUE SEP 27 2016

...WINDS AND WAVES HAVE SUBSIDED...


LMZ521-522-541>543-280115-
/O.EXP.KGRB.SC.Y.0064.000000T0000Z-160928T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
705 PM CDT TUE SEP 27 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...


$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 24, 2:56 PM CDT, 53 minutes earlier.

Area forecast discussion, Sep 24, 2:56 PM CDT, 53 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
256 PM CDT SAT SEP 24 2016

Forecast discussion for routine afternoon forecast issuance

.SHORT TERM...Tonight and Sunday
Issued at 255 PM CDT Sat Sep 24 2016

Main forecast concern to be the rainfall amounts associated with
the next weather system mainly on Sunday. Plenty of moisture to be
available and with saturated grounds and rivers running high over
central WI, flooding could be a problem.

The 19z MSAS surface analysis showed an area of high pressure
stretched from eastern Ontario south-southwest across Lower MI. An
area of low pressure was located over southwest ND with a cold
front arcing southward over the Plains. Radar mosaic picked up on
showers and thunderstorms just ahead of the cold front. Influx of
drier air had eaten away at the clouds over eastern WI this
afternoon with more clouds just to the west.

Generally quiet conditions are expected for the bulk of tonight as
the high pressure edges eastward into the Eastern Great Lakes.
Focus then quickly shifts to the west where a strong shortwave
trough to move into the Plains and will be preceded by the cold
front that is forecast to reach western sections of MN and IA by
12z Sunday. Southerly winds ahead of this system will pull gulf
moisture northward with PW values climbing into the 1.25 to 1.75
inch range. Showers, with embedded thunderstorms, are forecast to
to move ahead of the frontal boundary and be on the verge of
reaching central WI toward daybreak. Min temperatures to range
from the lower 50s far northeast WI, to around 60 degrees south.

The mid-level trough will push into the Upper Midwest on Sunday,
while the cold front moves into Western WI by 00z Monday. Expect
to see a band of showers to precede the front across the forecast
area and with PW values at 1.5 to 2.0 inches (or 250 percent of
normal), there could be some locally heavy rain possible.
Instability is marginal, but with 0-6km bulk shear at 25-30 knots,
anticipate at least a chance of thunderstorms across northeast WI,
which would add to the precipitation totals. After collaboration
with ARX and MKX, have decided to issue a flash flood watch for
Wood, Portage and Waushara counties on Sunday due to heavier rains
from earlier in the week. This band of showers is progressive in
nature, however with grounds saturated and rivers still high, it
would not take much rain to generate flooding. Sunday could also
be a bit breezy, especially over eastern WI before the
precipitation arrives. Max temperatures are expected to be in the
middle to upper 60s north-central, lower 70s east-central WI.

.LONG TERM...Sunday Night Through Saturday
Issued at 255 PM CDT Sat Sep 24 2016

The models forecast the upper trough that moves into northern
Wisconsin and Upper Michigan late Sunday night to deepen and
become a closed upper low near Sault Sainte Marie by Monday night.
It then slowly drops south across lower Michigan Wednesday. As it
does so, a fairly strong surface low moves from east of Lake Winnipeg
towards Lake Huron. This should result in windy and cool conditions
Monday and Tuesday with scattered showers and even some lake
enhanced showers over far northern Wisconsin. Dry weather should
return Wednesday and probably last through at least Saturday.
Temperatures will start out around five degrees below normal
Monday and Tuesday but rise to seasonal normals by the end of the
week.
&&

.AVIATION...for 18Z TAF Issuance
Issued at 1234 PM CDT Sat Sep 24 2016

Combination of daytime mixing and dry easterly winds have chewed
away the clouds over eastern WI. Expect to see improvement across
central WI this afternoon with any lingering MVFR cigs giving way
to VFR cigs. The VFR conditions should continue through this
evening, but anticipate MVFR cigs to return overnight as southerly
boundary layer winds begin to pull gulf moisture into WI. A cold
front and trailing mid-level shortwave trough are forecast to
impact the Western Great Lakes on Sunday. Look for showers, with a
few thunderstorms, to move across northeast WI with cigs/vsbys
reduced to IFR/MVFR conditions overspreading central WI Sunday
morning and eastern WI late Sunday morning.
&&

.MARINE...
Issued at 255 PM CDT Sat Sep 24 2016

Gusty west to northwest winds are expected Monday into Tuesday.
Gale force gusts are possible at times Monday afternoon into
Tuesday morning across the coastal waters of northern Door County.
Winds should begin to decrease later Tuesday afternoon and Tuesday
night.
&&

.HYDROLOGY...
Issued at 255 PM CDT Sat Sep 24 2016

Another round of showers, with some embedded thunderstorms, can be
expected late tonight through Sunday as a cold front moves through
the region. Even though rainfall amounts are forecast to be under
an inch with this system, parts of central Wisconsin are still
recovering from very heavy rains from earlier in the week. PW
values are forecast to approach 2.0 inches which is nearly off the
charts for late September, thus locally heavy rainfall is possible
on Sunday. Therefore, a Flash Flood Watch has been posted for
Wood, Portage and Waushara counties.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch from late tonight through Sunday evening FOR
WIZ035-036-045.
&&

SHORT TERM.....Kallas
LONG TERM......RDM
AVIATION.......Kallas
MARINE.........RDM
HYDROLOGY......Kallas
Hazardous weather outlook, Sep 24, 3:26 PM CDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
326 PM CDT SAT SEP 24 2016

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-252030-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
326 PM CDT SAT SEP 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO MOVE INTO CENTRAL
WISCONSIN LATE TONIGHT. SOME OF THE RAIN COULD BECOME LOCALLY
HEAVY BY DAYBREAK.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE AREA ON
SUNDAY INTO SUNDAY NIGHT. HEAVY RAIN IS POSSIBLE AND WITH GROUNDS
ALREADY SATURATED...RUNOFF WILL ALLOW FOR AREA RIVER AND STREAMS
TO RISE...ESPECIALLY OVER CENTRAL WISCONSIN. SOME OF THIS RUNOFF
MAY ALSO SPREAD OVER AREA ROADWAYS...THUS FLASH FLOODING IS ALSO
POSSIBLE.

GUSTY WEST TO NORTHWEST WINDS MAY CREATE HAZARDOUS TRAVEL FOR
HIGH PROFILE VEHICLES MONDAY INTO TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WHILE FORMAL SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR
SUNDAY...RAINFALL AMOUNTS AND ANY FLOODING REPORTS SENT TO THE
NATIONAL WEATHER SERVICE OFFICE IN GREEN BAY WOULD BE GREATLY
APPRECIATED.

LMZ521-522-541>543-252030-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
326 PM CDT SAT SEP 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

SHOWERS AND THUNDERSTORMS ARE EXPECTED SUNDAY INTO SUNDAY
EVENING. THE STORMS ARE NOT EXPECTED TO BE SEVERE...BUT LIGHTNING
COULD POSE A HAZARD TO BOATERS.

GUSTY SOUTH OR SOUTHWEST WINDS AND BUILDING WAVES WILL CREATE
HAZARDS FOR SMALL CRAFT ON SUNDAY. HAZARDOUS CONDITIONS FOR SMALL
CRAFT WILL DEVELOP MONDAY INTO TUESDAY DUE TO GUSTY WEST OR
NORTHWEST WINDS. GALE FORCE GUSTS ARE POSSIBLE NEAR DEATHS DOOR
MONDAY AFTERNOON INTO TUESDAY MORNING.

AK/RDM

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 3:12 PM CDTFlash Flood WatchGRBPortage, Waushara, Wood16 hr

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.